# SDR FDEA200812185213

- Difficulty date: December 18, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: A5381109320000
- Condition: Corroded
- Location: S43l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FWD BULKHEAD AT S43L, CORROSION ON END FITTING.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW SRM 53-15-14; FIG 7; SHEET 2.  REMOVED FITTING IAW SRM 51-40-21.  RECEIVED NEW FITTING, LOCATED & DRILLED NEW FITTING IAW DWG A53811093.  INSTALLED FITTING IAW SRM 51-40-21.
